# SDR PLGA980814A

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: 6071T20P16
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4257 - AFTER TAKEOFF, THE RIGHT ENGINE ITT STARTED TO FLUCTUATE.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE DECU.  AIRCRAFT RETURNED TO SERVICE.  (M)
